# SDR 96ZZZX1325

- Difficulty date: February 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N429JS
- Make and model: Dorner DO328100
- Aircraft serial: 3043
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: D0328131
- Condition: Damaged
- Location: Rt Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 1001 - CREW REPORTED THE FIRST OFFICER'S WINDSHIELD CRACKED EN ROUTE BETWEEN PIT AND CVG.  AIRCRAFT DIVERTED TO CAK, LANDED WITHOUT FURTHER INCIDENT.  CAK MX REPLACED THE FIRST OFFICER'S WINDSHIELD IAW MM 56-11-00.  GROUND CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
